# SDR JJBA20130529014

- Difficulty date: May 29, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 31,525 hours, 42,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 3549
- Condition: Discharged
- Location: Emergency Light
- Part time: 26,691 hours, 37,225 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT POWER SUPPLY AT PS3 WAS FOUND INOPERATIVE.  THE POWER SUPPLY WAS REPLACED.
